MathSciNet Relay Station
MathSciNet bibliographic data
MR373326 (51 #9526) 65N30 (35JXX)
Schatz, Alfred H. An observation concerning Ritz-Galerkin methods with indefinite bilinear forms. Math. Comp. 28 (1974), 959–962.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement